Paradoxic acceleration of ventricular rate after therapy with lidocaine and ajmaline. Findings in two patients with supraventricular tachyarrhythmia

H. O. Klein, E. Di Segni, E. Kaplinsky

Research output: Contribution to journalArticlepeer-review

Abstract

In two patients with supraventricular tachyarrhythmias with atrioventricular block, therapy with lidocaine and ajmaline decreased the atrioventricular block and caused paradoxical acceleration of the ventricular rate. Appropriate treatment of this hazardous result of therapy with antiarrhythmic drugs is reviewed.

Original languageEnglish
Pages (from-to)531-533
Number of pages3
JournalChest
Volume71
Issue number4
DOIs
StatePublished - 1977
Externally publishedYes

Fingerprint

Dive into the research topics of 'Paradoxic acceleration of ventricular rate after therapy with lidocaine and ajmaline. Findings in two patients with supraventricular tachyarrhythmia'. Together they form a unique fingerprint.

Cite this